# SDR 0003959759

- Difficulty date: October 13, 2000
- Submitted: October 20, 2000
- Operation: Air carrier
- Aircraft: N759NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47287
- Aircraft time: 73,338 hours, 66,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Airstairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND AFT AIRSTAIRS LEFT SIDE OF EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE BULBS.  OPERATIONAL CHECK NORMAL.
